# SDR HEEA063226

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Sticking
- Location: Airspeed
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED INDICATOR HANGS UP AT 45 KNOTS.
